MathSciNet Relay Station
MathSciNet bibliographic data
MR2318575 (2008f:35166) 35K20 (35B45 35B65 42B15)
Denk, Robert; Hieber, Matthias; Prüss, Jan Optimal $L\sp p$-$L\sp q$-estimates for parabolic boundary value problems with inhomogeneous data. Math. Z. 257 (2007), no. 1, 193–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement